# SDR DALA2025032702276

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 CHAFING MARKS ON EXTERNAL FUSELAGE SKIN PANEL AT FR34 BTW STR 43 LH AND 43 RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 624730-14AD. (0879393)
